How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Alan Gibstein, M.D. Your Own Question
Alan Gibstein, M.D.
Alan Gibstein, M.D., OB/GYN (Doctor)
Category: OB GYN
Satisfied Customers: 1833
Experience:  Assistant Professor of OB/GYN with 40 years of experience treating patients. Fellow of The American Congress of Obstetricians and Gynecologists.
12995549
Type Your OB GYN Question Here...
Alan Gibstein, M.D. is online now
A new question is answered every 9 seconds

Are exteme fatigue and headache side effects of Paragard IUD

Customer Question

Are exteme fatigue and headache side effects of Paragard IUD? I
Submitted: 6 years ago.
Category: OB GYN
Expert:  Dr. Zach replied 6 years ago.
Chat Conversation Started
Dr. AJ :

Hello! My name isXXXXX and I will take the time to answer your question =)

Dr. AJ :

Paragard has no hormones in it, just copper... it should not cause any systemic side effects like headaches or fatigue

Expert:  Dr. Zach replied 6 years ago.
Chat Conversation Ended

If you are still working with your Expert on this question, you can post additional replies and receive additional information on this page.  If you received a satisfactory answer in Chat, you can accept the chat conversation above.
Expert:  Alan Gibstein, M.D. replied 6 years ago.
Dear JACUSTOMER-84j2k0wl; The Paraguard IUD will not cause any side effects as you mention except if you are having excessively heavy periods since its insertion and are iron depleted or anemic.Therefore, if your GP has not found anemia, the IUD is unrelated to your fatigue and further tests would be determined between you and the GP. Good luck

Related OB GYN Questions